# SDR CALA9601182

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10834
- Make and model: Doug DC-9-82
- Aircraft serial: 49494
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Plates
- Condition: Corroded
- Location: Lt Hor Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INBOARD AND OUTBOARD HINGE PLATES FOR LT HORIZONTAL STABILIZER CORRODED.  THE HINGE PLATES WERE REMOVED AND NEW PLATES WERE INSTALLED IAW SRM 51-30-5.
